* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
H∞ Filtering for a Class of Singular Time-delay Systems

Juan Zhou*, Yuanwei Lv, Bo Pang, and Cuiping Xue
International Journal of Control, Automation, and Systems, vol. 17, no. 12, pp.3131-3139, 2019

Abstract : This paper describes the H∞ filtering problem for a class of nonlinear singular time-delay systems. A sufficient condition for the existence of H∞ filter is given. Based on the Cayley-Hamilton Theorem and Lyapunov stability theory, the H∞ filter is designed such that the filtering error is asymptotically stable and satisfies the prescribed H∞ performance. In terms of linear matrix inequality, a sufficient condition for the solvability of the addressed problem is obtained. Finally, some numerical examples are employed to demonstrate the effectiveness of the proposed approaches.

Keyword : Cayley-Hamilton theorem, H∞ filtering, nonlinear system, singular system, time-delay system.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782